# SDR DALA2025041302853

- Difficulty date: April 9, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,554 hours, 28,358 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0904266) LH WING FUEL TANK PANEL 532NB CUTOUT HAS MULTIPLE WEAR MARKS. L/H WING FUEL TANK PANEL 532NB, MAT REMOVED 0.003" MAX ALLOWED OF 0.050", FOUND TO BE WITHIN LIMITS IAW B737 SRM 57-20-01-2R REPAIR 1 ASSET # 53766549 PERFORMED SHOT PEEN TO L/H WING FUEL TANK PANEL 532NB CUTOUT IAW B727 SRM 51-20-06 & B737 SOPM 20-10-03.
